# SDR ASAA2023030442179

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 45,010 hours, 12,889 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START #1 ENGINE ANTI-ICE COWL VALVE LIGHT ILLUMINATED BRIGHT WITH AMBER TAI INDICATION. CYCLED SWITCH AT TAXI POWER 30% N1 AND 50% N1. NO CHANGE. FOLLOWED QRH. GROUNDED - YES. REFERENCE B737-800 WDM 30-21-11, FOUND #1 ENGINE COWL ANTI-ICE VALVE CONNECTOR DP1303 LOOSE. RECONNECTED. ACCOMPLISHED OPERATION CK OF #1 ENGINE TAI NOSE COWL VALVE OPS CK GOOD. NO FAULTS NOTED. REF B737-800 AMM 30-21-00-710-801.
